Fatal Guillain-Barré syndrome after AstraZeneca COVID-19-vaccination

A fit and healthy 77-year-old woman got her first dose of the AstraZeneca vaccine in July 2021.

Within weeks she went from doing her own shopping and loading firewood to being paralyzed, relying on her children and hospital staff to hand-feed her.

She also experienced delusions and hallucinations. 

She died in hospital on September 5 last year, leaving four children, six grandchildren and three cats.

The cause of death listed on her death certificate is "Guillain-Barre syndrome in the setting of recent AstraZeneca vaccination".

The Therapeutic Goods Administration (TGA) of Australia has identified 11 deaths linked to the first dose of AstraZeneca – "eight were thrombosis with thrombocytopenia syndrome (TTS) cases, two were linked to Guillain-Barre syndrome (GBS), and one was a case of immune thrombocytopenia (ITP)".


REFERENCES

https://www.abc.net.au/news/2022-05-17/covid-vaccines-booster-astrazeneca-australian-deaths/101055494

https://www.msn.com/en-au/health/medical/robyn-is-one-of-11-australians-who-died-after-receiving-the-astrazeneca-vaccine-her-family-speaks-for-the-first-time


Comments

Popular posts from this blog

Study linking excess deaths and SARS-CoV2 vaccinations in Scotland

Octuple-COVID-19-vaccinated politician dies from COVID-19 at 75

Breakthrough long COVID in a patient with rheumatoid arthritis